# SDR 03FDEA01556

- Difficulty date: September 17, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,969 hours, 16,074 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10614261
- Part serial: 802697
- Condition: Cracked
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ENG NR 1 STRUT OVERHEAT LIGHT CAME ON AFTER TAKEOFF FROM PHX.  ENG ANTI ICE WAS NOT ON.  WITH REDUCTION OF POWER TO QUIET EPR LIGHT WENT OUT.  LIGHT WAS ON FOR A TOTAL OF 15 SECONDS.  SYSTEM TESTED GOOD.  CONSULTED QRH.  NO FURTHER ACTION TAKEN.  FOUND LEAK AT IB CLAMP ON PRECOOLER . FLANGE CRACK REMOVED PRECOOLER IAW MM 36-11-051-4,  DUCTS IN AFT STAIR GOING TO PRECOOLER REMOVED .  INSTALLED NEW PRECOOLER AND SECURED ALL DUCTING AND ALL ASSOCIATED HARDWARE. RAN ENGINE AT IDLE, IDLE LEAK CHECK IS GOOD IAW MM 36-11-051-4.
